# SDR AUS20020128

- Difficulty date: February 15, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 215CC
- Condition: Inoperative
- Location: Vacuum Distribut
- Part time: 102 cycles
- Component: Vacuum Distribut, Airborne, 215CC
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH VACUUM PUMP DRIVE SHEARED.
